Journal of Mathematical Sciences

, Volume 119, Issue 2, pp 178–200 | Cite as

CAT(κ)-Spaces: Construction and Concentration

  • M. Gromov


Basic constructions of spaces X with K\( \leqslant \)0 are described. Bibliography: 14 titles.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. Bakry, “Ricci curvature and dimension for diffusion semigroups,” in: Stochastic Processes and Their Applications in Mathematics and Physics, Bielefeld (1985), (Math. Appl., 61), Kluwer Acad. Publ., Dordrecht (1990), pp. 21–31.Google Scholar
  2. 2.
    M. R. Bridson and A. Haefliger, Metric spaces of nonpositive curvature, (Grundlehren Math. Wiss., 319) Springer (1999).Google Scholar
  3. 3.
    A. Carbone and M. Gromov, “Mathematical slices of molecular biology,” Gazette Math. France (to appear).Google Scholar
  4. 4.
    M. Gromov, “Asymptotic invariants of infinite groups,” in: Geometric Group Theory, Proc. Symp. Sussex Univ., Brighton, Vol. 2, July 14–19 (1991), (Lond. Math. Soc. Lect. Notes, 182), Niblo and Roller (eds.), Cambridge Univ. Press, Cambridge (1993), pp. 1–295.Google Scholar
  5. 5.
    M. Gromov, “Hyperbolic groups,” in: Essays in Group Theory (Math. Sci. Research Inst. Publ., 8), Springer-Verlag (1978), pp. 75–263.Google Scholar
  6. 6.
    M. Gromov, “Mesoscopic curvature and hyperbolicity” (in preparation).Google Scholar
  7. 7.
    M. Gromov, “Small cancellation, unfolded hyperbolicity, and transversal measures,” to appear in a volume dedicated to André Haefliger.Google Scholar
  8. 8.
    M. Gromov, “Random walk in random groups,” (in preparation).Google Scholar
  9. 9.
    M. Gromov, “Topological concentration,” (in preparation).Google Scholar
  10. 10.
    M. Gromov, “Volume and bounded cohomology,” Publ. Math. IHÉS, 56, 5–100 (1982).Google Scholar
  11. 11.
    M. Gromov, Metric Structures for Riemannian and Non-Riemannian Spaces, based on: Structures Métriques des Variétés Riemanniennes (with Appendices by M. Katz, P. Pansu, and S. Semmes), edited by J. LaFontaine and P. Pansu, English Translation by Sean M. Bates, Birkhäuser, Boston-Basel-Berlin (1999).Google Scholar
  12. 12.
    M. Gromov and V. D. Milman, “Generalization of the spherical isoperimetric inequality to uniformly convex Banach spaces,” Compositio Math., 62, 263–282 (1987).Google Scholar
  13. 13.
    U. Lang and V. Schroeder, “Kirszbraun's theorem and metric spaces of bounded curvature,” Geom. Funct. Anal., 7, 535–560 (1997).Google Scholar
  14. 14.
    V. D. Milman, “The concentration phenomenon and linear structure of finite-dimensional normed spaces,” in: Proc. International Congress Mathematicians, Vols. 1, 2 (Berkeley, Calif., 1986), Amer. Math. Soc., Providence (1987), pp. 961–975.Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • M. Gromov
    • 1
  1. 1.IHESBures-sur-YvetteFrance

Personalised recommendations